# SDR TRAX200701624

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK BETWEEN FR 39 & 40 CORRODED.  RT SEAT TRACK BTW FR 39-40 CORROSION REMOVED IAW SRM 51-21-42 BUT IT IS OUT OF LIMIT AS PER SRM 53-00-00 FIG 304 NEW SEAT TRACK FABRICATED COVER ON W/C 2000-171 INSTALLED ON RT BTW FR 39 AND 40 IAW SRM 51-25-04 MATERIAL THICKNESS: 0.083 MATERIAL REMOVED: 0.023 OUT OF LIMITS AS PER SRM: 53-00-00 FIG 304.
